MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number M0068311251
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of april 8,2026 was chosen as a best estimate based on the date of service.Block h6: imdrf device code a0501 captures the reportable event of bullet dart detachment.Block h11: the complaint device was not returned; therefore, no physical or visual analysis could be performed.As a result, the reported device performance allegation could not be confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specification.A risk review was completed and confirmed that the event of "dart detachment of device or device component" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information provided, the most probable cause of the reported issue could not be determined due to a lack of evidence, and in the absence of device evaluation or objective evidence, the most probable causes that may have contributed to the event remain unknown; therefore, this complaint is assigned an investigation conclusion code of "cause not established", as the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.
 
Event or Problem Description
It was reported that during a sacrospinous ligament fixation procedure using a capio device, the bullet detached from the suture on two separate monodek sutures.Initially, the bullet was thought to be lodged in the pelvis; however, it was later determined to be retained within the channel on the capture side of the device.The procedure was completed using another capio device.There were no patient complications reported.Note: this manufacturer report pertains to the second of two devices used during the procedure.

Brand Name
CAPIO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25128181
Report Number2124215-2026-25108
Device Sequence Number13423487
Product Code FHQ
UDI-Device Identifier08714729257615
UDI-Public(01)08714729257615(17)280114(10)35627434
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068311251
Device Catalogue Number831-125
Device Lot Number0035627434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale